# SDR DALA2024120211304

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 90,780 hours, 42,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: 13wl Epsu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISC: DURING EMERGENCY LIGHTS TEST, INT. LOADS AFT L FAILURE MESSAGE OCCURED. C/A: REMOVED AND REPLACED 13WL EPSU BATTERY IAW A320 AMM 33-51-38. OPS CHECK GOOD. (LP: 6766057)
